Allergic Reaction

A board to discuss the newly-released drug Tysabri, (formerly known as Antegren) as a treatment for Multiple Sclerosis

Allergic Reaction

Postby dreddk » Tue Apr 07, 2009 11:54 pm

Hi,

My wife had her (10th I think) infusion today and had a slight allergic reaction immediately after the infusion - red welt on chin and hayfever eyes. Calmed down quickly with anti-histamine and neurologist seemed quite relaxed. (Note apart from this my wife has found tysabri to be great - no relapses, energy back etc).

Does anyone know if an allergic reaction is indicative of antibodies or ? Just not sure if its something to be concerned about in that respect or not...I think they will give her an antihistamine next time before infusion (she takes nothing at all up till now).

Cheers
Dreddk
User avatar
dreddk
Family Elder
 
Posts: 131
Joined: Sat Jan 20, 2007 4:00 pm
Location: South Pacific

Postby dreddk » Fri May 08, 2009 12:10 am

Well next infusion has rolled around. My wife took prednisone and and anti-histamine but still had hives type reaction on her chest and wheezing. We can't get antibodes testing down here so not sure what the best approach is. Neuro wasn't too perturbed. I guess biggest concern is that my wife is developing antibodes although neuro said even if positive for antibodes, that doesn't tell you if the receptors are blocked.

Guess we will push on and see what happens next infusion. A bit dissappointing as tysabri has been working really well for her.
User avatar
dreddk
Family Elder
 
Posts: 131
Joined: Sat Jan 20, 2007 4:00 pm
Location: South Pacific


Return to Tysabri (Antegren or Natalizumab)

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service